http://ir.sinica.edu.tw/handle/201000000A/35577
Title: | A heat conduction problem with the temperature measured away from the heating point | Authors: | Chen, J. Y. Chow, Yunshyong |
Issue Date: | 2007 | Relation: | JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS 13(5), 431-441 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35577 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=1023-6198&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.